Lancaster EPrints

Distribution of time constants for tunneling through a one-dimensional disordered chain

Bolton-Heaton, C J and Lambert, C J and Falko, Vladimir and Prigodin, V and Epstein, A J (1999) Distribution of time constants for tunneling through a one-dimensional disordered chain. Physical Review B, 60 (15). pp. 10569-10572. ISSN 0163-1829

Full text not available from this repository.

Abstract

The dynamics of electronic tunneling through a disordered one-dimensional chain of finite length is considered. We calculate distributions of the transmission coefficient T, Wigner delay time tau(W), and the transport time tau(1) = T tau(W) The central bodies of these distributions have a power-law form, which can be understood in terms of the resonant tunneling through localized states. [S0163-1829(99)07935-7].

Item Type: Article
Journal or Publication Title: Physical Review B
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 57053
Deposited By: ep_importer_pure
Deposited On: 03 Sep 2012 15:01
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:58
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/57053

Actions (login required)

View Item